I didn't masturbate or engage in sexual activity for two months, I was interested in the effects of preserving my "life force" (sperm), however I did have a few wet dreams during that time. A week ago I masturbated once, ending the two month drought, and since then I've been experiencing sore testicles. The pain seems to be in both testicles and goes on and off throughout the day. It is a mild pain but seems to be getting slightly more painful with time, unless that is just in mind.
I went to see a doctor today because I am also currently experiencing balanitis. She prescribed me Lotrimin cream, which I am now using. I mentioned my sore testicles and after she examined them without finding any abnormalities, she suggested I be re-tested for gonorrhea and chlamydia to play it safe, even though I tested negative for both of those about two and a half months ago, and haven't had sex since.
I am now waiting for the re-test results for gonorrhea and chlamydia, but I was wondering if the masturbation, after two months of abstaining from it, could have caused some trauma down there. Or if the pain could be related to the balanitis. I have looked into prostatitis and urethritis, but I am not experiencing any urination abnormalities - no pain while urinating, the urine color is normal, no discharge from the penis, and no frequent and urgent needs to urinate.
As you have balanitis concurrent with your symptoms of sore testcles, it is possible that the infection has spread to cause epididymitis. This is an inflammation of the epididymis and can be a result of infection or inflammation.
Unaccustomed sexual activity can cause soreness in the lower abdominal and pelvic muscles, but is rare in the testes and scrotum.
An ascending infection can have caused an infection of the prostate as well and the signs of infection may be manifested as pain in the surrounding regions due to inflammation of the prostate.
if you are already on oral antibiotics for the balanitis, there is no need for further intervention right now. You may need to have a urinalysis done, preferably from a sample collected just after ejaculation.This is to identify the organism causing the infection and may be followed by a culture sensitivity test to determine which antibiotic the organism is sensitive to.
Ensure that you keep your fluid intake over 2000 ml per day and avoid prostate irritants, such as caffeine, alcohol, citrus fruits, and spicy foods. Also avoid sitting for long periods of time or on surfaces that are not well padded.
If you do indulge in intercourse during the period of treatment, ensure that you practise safe sex (condoms) so as to not infect your partner.
Dr Smitha Mathews,
Thank you for your response. I actually am not currently taking oral antibiotics for the balanitis, just the topical Lotrimin cream. I suggested the idea of epididymitis to my doctor, especially since there is redness on the head of my penis around the urethra, but she said that that would be very rare. However I have had mild balanitis on and off for over a month now and it makes sense to me that it could have spread to the prostate. Should I request an oral antibiotic? If so, is there a certain oral antibiotic you would suggest?
It would be preferable to have a urinalysis done to check for infection and type of infective organism before starting a course of antibiotics. This is required to decide on the specific antibiotic that the identified organism is sensitive to.
Ideally, a culture sensitivity should be done as well.
The usual organisms causing infection in the prostate and epididymis are sensitive to ciprofloxacin, norfloxacin, doxycycline, etc., but the duration of treatment should be for a minimum of 15-20 days for a prostate infection.
Dr Smitha Mathews,
Two weeks ago I got my second test results back for the gonorrhea and chlamydia, both came out negative again. My testicles were still hurting so I saw a urologist. He did an ultrasound scan on my testicles and said he saw some epididymitis in my right testicle. He took a look at my urine and prescribed ciprofloxacin for 10 days. I didn't ask about the culture sensitivity testing or about your recommended 15-20 day minimum treatment duration, and now I regret it since I just took my last pill and my testicles are still hurting, though the ciprofloxacin did seem to help somewhat. I plan on scheduling another appointment first thing in the morning, but I was wondering what the chances are of the epididymitis just going away on its own.
I am also wondering if you had any thoughts about the effects of ejaculation on the epididymitis, since I have found mixed results. In the beginning of the infection I was afraid to ejaculate thinking that I would cause more damage. However, after about a week and a half, when the pain was at its worst, I ejaculated in my sleep, and the next morning the pain was considerably less. Since then I have tried relieving the pain by masturbating to ejaculate, but it has not had the same effect. Instead, the pain just seems to change to a less frequent but sharper pain, then slowly goes back to the usual discomfort.
hey am 17 years old and I haven't had sex for about 5 months now and I qot a white tounqe and little white blister behind my tounqe and also I can't explain what it is buh there on side of my tounqe and burn when I eat hot stuff I am also suffering with balantis buh when I pull my foreskin down the end of it is all purpel and the tip Burns and sometimes sore testicles I have no bumps or symptoms on it I wanna kno what it is can some one help me:(
i started having having red spots on penis head 2 months back accompanied by light pain . sometimes feeling of frequent urination and pain in testicles . so i visited dermatologist he thought that its herpes and asked me for herpes test but herpes test came negative ..... in the meantime i also visited urologist he said there is no problem.... but even now my problem is not solved, red spots come and goes some time in 1 day some times in 2 and stil have slight pain on penis and testicles ..and masturbation is sometimes painful ( yes i haven't had sex for the last 3 years )
m worried hope u can solve my problem
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.